# SDR SWAA2022030317132

- Difficulty date: February 22, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,100 hours, 33,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER PANEL SUPPORT FWD I/B 'Z' ATTACH BRAKET IS CRACKED / REMOVED AND REPLACED 2 ATTACH SUPPORT BRACKET OF L/H WING UPPER PANEL SUPPORT IAW SRM 51-40-02.
